By Topic

Robust tracking control for switched linear systems with time-varying delays

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$33 $33
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

3 Author(s)
Q. -k. Li ; Sch. of Inf. Sci. & Eng., Northeastern Univ., Shenyang ; J. Zhao ; G. M. Dimirovski

Robust tracking control for switched linear systems with time-varying delays is investigated. Sufficient conditions for the solvability of robust tracking control problem are developed. Average dwell-time approach and piecewise Lyapunov functional methods are utilised for the stability analysis and controller design, and with free weighting matrix scheme, switching control laws are obtained such that the weighted Hinfin model reference robust tracking performance is satisfied. By using linear matrix inequalities, the controller design problem can be solved efficiently. A simulation example shows the effectiveness of the proposed switching control laws.

Published in:

IET Control Theory & Applications  (Volume:2 ,  Issue: 6 )